toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author Jerez-Hanckes, C.; Pinto, J. doi  openurl
  Title (up) High-order Galerkin method for Helmholtz and Laplace problems on multiple open arcs Type
  Year 2020 Publication Mathematical Modelling and Numerical Analysis Abbreviated Journal  
  Volume 54 Issue 6 Pages 1975-2009  
  Abstract We present a spectral Galerkin numerical scheme for solving Helmholtz and Laplace prob- lems with Dirichlet boundary conditions on a finite collection of open arcs in two-dimensional space. A boundary integral method is employed, giving rise to a first kind Fredholm equation whose variational form is discretized using weighted Chebyshev polynomials. Well-posedness of the discrete problems is established as well as algebraic or even exponential convergence rates depending on the regularities of both arcs and excitations. Our numerical experiments show the robustness of the method with respect to number of arcs and large wavenumber range. Moreover, we present a suitable compression algorithm that further accelerates computational times.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0764-583X ISBN Medium  
  Area Expedition Conference  
  Notes Approved  
  Call Number UAI @ eduardo.moreno @ Serial 1126  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: